# SDR USAASB01341

- Difficulty date: December 19, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND SEAT MOUNTED EMERGENCY EXIT SIGN INOPERATIVE AT LEFT OVERWING EXIT.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
